Journal Article

Convergence of Newton's method and uniqueness of the solution of equations in Banach space

X Wang

in IMA Journal of Numerical Analysis

Published on behalf of Institute of Mathematics and its Applications

Volume 20, issue 1, pages 123-134
Published in print January 2000 | ISSN: 0272-4979
Published online January 2000 | e-ISSN: 1464-3642 | DOI: https://dx.doi.org/10.1093/imanum/20.1.123
Convergence of Newton's method and uniqueness of the solution of equations in Banach space

Show Summary Details

Preview

Under the hypothesis that the derivative satisfies some kind of weak Lipschitz condition, exact estimates of the radii of convergence ball of Newton's method and of the uniqueness ball for the solution of operator equations are given in Banach space. Relevant results under the assumptions of Kantorovich and Smale types are improved upon in this paper.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.